# SDR REXA2014092801005

- Difficulty date: September 28, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 21,983 hours, 19,461 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Smoke Detector
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE DETECTOR NOT TESTING.  FOUND ELEC CONNECTOR LOOSE.  RECONNECTED ELEC CONNECTOR IAW AMM 26-16-01.  OPERATIONS CHECKED GOOD.  OK TO CONTINUE.
